# SDR UALA2010111204189

- Difficulty date: November 10, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 40,751 hours, 10,759 cycles
- Engine: Pwa PW4056
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Part number: 7G1103600U
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER RT FUEL PUMP PRESS LIGHT NOT ON BEFORE ENG START WITH SWITCH ON.  SWITCH FOUND FAULTY.  REPLACED CTR RT PUMP LOW PRESSURE SWITCH.  OPS NORMAL.
